# SDR FDEA2020051830879

- Difficulty date: May 3, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC7515503
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION FOUND CRACK INDICATION ON LOWER VERTICAL STABILIZER # 4   BANJO FITTING LEFT HAND SIDE FORWARD FLANGE REPAIR AREA AND UNABLE TO   DETERMINE THE CRACK LENGTH DUE TO REPAIR BLOCKAGE AT APPROXIMATE STATION Y =   2164 EXISTING CRACK FOUND DURING ULTRASONIC INSPECTION ON LOWER VERTICAL STABILIZER   # 4 BANJO FITTING LEFT HAND SIDE FORWARD FLANGE PREVIOUSLY REPAIRED AREA AT   APPROXIMATE STATION Y = 2164 REPAIRED AS PER ENGINEERING AUTHORIZATION # 1-5530-  T0354042 PART1 TITLE : STABILIZERS - VERTICAL STABILIZER - CRACK REPAIR ON VERTICAL   STABILIZER REAR SPAR LHS FWD AND AFT FLANGES. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
